Electron. J. Diff. Equ., Vol. 2013 (2013), No. 216, pp. 1-9.

Blow-up of solutions for a system of nonlinear parabolic equations

Shun-Tang Wu

The initial boundary value problem for a system of parabolic equations in a bounded domain is considered. We prove that, under suitable conditions on the nonlinearity and certain initial data, the lower bound for the blow-up time is determined if blow-up does occur. In addition, a criterion for blow-up to occur and conditions which ensure that blow-up does not occur are established.

Submitted August 21, 2013. Published September 30, 2013.
Math Subject Classifications: 35K55, 35K60.
Key Words: Blow-up; lower bound of blow-up time; parabolic problem

Show me the PDF file (204 KB), TEX file, and other files for this article.

Shun-Tang Wu
General Education Center
National Taipei University of Technology
Taipei, 106 Taiwan
email: stwu@ntut.edu.tw

Return to the EJDE web page